Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Properties of $ H\sp{p}$ $ (0<p<1)$ and its continuing Banach space


Authors: P. L. Duren and A. L. Shields
Journal: Trans. Amer. Math. Soc. 141 (1969), 255-262
MSC: Primary 46.30; Secondary 30.00
MathSciNet review: 0244751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30, 30.00

Retrieve articles in all journals with MSC: 46.30, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0244751-8
PII: S 0002-9947(1969)0244751-8
Article copyright: © Copyright 1969 American Mathematical Society